An alternative proof for the linear utility representation theorem

Trockel W (1992)
Economic Theory 2(2): 298-302.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
The paper presents an alternative short proof for the linear utility representation theorem. In particular a generalization of the theorem of Blackwell and Girshick (1954) and a special case of the theorem of Herstein and Milnor (1953) are proved by exploiting the topological group structure of finite-dimensional Euclidean vector space.
Erscheinungsjahr
Zeitschriftentitel
Economic Theory
Band
2
Zeitschriftennummer
2
Seite
298-302
ISSN
eISSN
PUB-ID

Zitieren

Trockel W. An alternative proof for the linear utility representation theorem. Economic Theory. 1992;2(2):298-302.
Trockel, W. (1992). An alternative proof for the linear utility representation theorem. Economic Theory, 2(2), 298-302. doi:10.1007/BF01211445
Trockel, W. (1992). An alternative proof for the linear utility representation theorem. Economic Theory 2, 298-302.
Trockel, W., 1992. An alternative proof for the linear utility representation theorem. Economic Theory, 2(2), p 298-302.
W. Trockel, “An alternative proof for the linear utility representation theorem”, Economic Theory, vol. 2, 1992, pp. 298-302.
Trockel, W.: An alternative proof for the linear utility representation theorem. Economic Theory. 2, 298-302 (1992).
Trockel, Walter. “An alternative proof for the linear utility representation theorem”. Economic Theory 2.2 (1992): 298-302.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar